Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
subzero fun

Accutane, Iron tablets and Hair loss

I've been taking accutane for 8 months now and i have been experiencing hair loss.So i was wondering if I'm allowed to take Iron tablets for it.I've already taken one then again I'm kind of desperate.

I have already tried to contact my dermatologist but just can't get in touch.

I'm on 40 mg tablets a day

P.S This is my first post ever.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×